# SDR DALA2016061404740

- Difficulty date: June 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 70 FLOORBEAM, Y-765, HAS CORROSION AROUND FASTENER HOLE.  REMOVED CORROSION AND WAS FOUND TO BE OUT OF LIMITS,  REPLACED IAW TRM 53-41-15.  D=0.050", PN D5347219320000, Y-765.
